Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2025, 7:02 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 7:02 AM CDT (12:02 UTC)
- Expired
- Apr 3, 2025, 7:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
522
WUUS54 KTSA 031202
SVRTSA
OKC077-079-127-031245-
/O.NEW.KTSA.SV.W.0049.250403T1202Z-250403T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
702 AM CDT Thu Apr 3 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern Pushmataha County in southeastern Oklahoma...
Southeastern Latimer County in southeastern Oklahoma...
Southern Le Flore County in southeastern Oklahoma...
* Until 745 AM CDT.
* At 702 AM CDT, a severe thunderstorm was located 4 miles north of
Nashoba, moving northeast at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Clayton Lake State Park... Talimena State Park...
Bengal... Tuskahoma...
Summerfield... Clayton...
Fanshawe... Big Cedar...
Lake Wister State Park... Nashoba...
Kiamichi... Whitesboro...
Albion... Hodgen...
Talihina... Muse...
Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3458 9539 3504 9483 3469 9445 3463 9446
3451 9484 3451 9504 3444 9505 3438 9521
TIME...MOT...LOC 1202Z 237DEG 53KT 3454 9519
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$4 follow-up statements
147
WWUS54 KTSA 031217
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
717 AM CDT Thu Apr 3 2025
OKC077-079-127-031245-
/O.CON.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Pushmataha OK-Latimer OK-Le Flore OK-
717 AM CDT Thu Apr 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHEASTERN PUSHMATAHA...SOUTHEASTERN LATIMER AND SOUTHERN LE
FLORE COUNTIES...
At 716 AM CDT, a severe thunderstorm was located 5 miles southwest of
Whitesboro, moving northeast at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Talimena State Park... Bengal...
Summerfield... Fanshawe...
Big Cedar... Lake Wister State Park...
Kiamichi... Whitesboro...
Albion... Hodgen...
Talihina... Muse...
Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3504 9483 3469 9445 3463 9446 3451 9484
3451 9507 3470 9525
TIME...MOT...LOC 1216Z 237DEG 53KT 3466 9497
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$902
WWUS54 KTSA 031217 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
717 AM CDT Thu Apr 3 2025
OKC077-031227-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Latimer OK-
717 AM CDT Thu Apr 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3465 9508 3490 9468 3469 9445 3463 9446
3451 9484 3451 9504
TIME...MOT...LOC 1217Z 244DEG 53KT 3462 9493
$$
OKC079-127-031245-
/O.CON.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Pushmataha OK-Le Flore OK-
717 AM CDT Thu Apr 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES...
At 717 AM CDT, a severe thunderstorm was located 5 miles southwest of
Whitesboro, moving northeast at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Whitesboro... Hodgen...
Muse... Honobia...
Big Cedar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3465 9508 3490 9468 3469 9445 3463 9446
3451 9484 3451 9504
TIME...MOT...LOC 1217Z 244DEG 53KT 3462 9493
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$318
WWUS54 KTSA 031226
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
726 AM CDT Thu Apr 3 2025
OKC127-031236-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Pushmataha OK-
726 AM CDT Thu Apr 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3469 9492 3490 9468 3469 9445 3463 9446
3451 9484
TIME...MOT...LOC 1226Z 243DEG 52KT 3466 9478
$$
OKC079-031245-
/O.CON.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Le Flore OK-
726 AM CDT Thu Apr 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHEASTERN LE FLORE COUNTY...
At 726 AM CDT, a severe thunderstorm was located over Muse, moving
northeast at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Whitesboro... Hodgen...
Muse... Big Cedar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3469 9492 3490 9468 3469 9445 3463 9446
3451 9484
TIME...MOT...LOC 1226Z 243DEG 52KT 3466 9478
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$668
WWUS54 KTSA 031230
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
730 AM CDT Thu Apr 3 2025
OKC079-031240-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-250403T1245Z/
Le Flore OK-
730 AM CDT Thu Apr 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
&&
LAT...LON 3469 9492 3490 9468 3469 9445 3463 9446
3451 9484
TIME...MOT...LOC 1229Z 237DEG 53KT 3469 9471
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:21 AM CDT, 41 minutes earlier. Its key messages:
- Updated at 231 AM CDT Thu Apr 3 2025
- Severe storm chances return this morning across SE OK and W-Central AR.
- Rain chances continue through the weekend with heavy rain and flood potential increasing, especially across SE OK and W-Central AR.
- Much cooler weather arrives this weekend, with rain possibly mixing with snow Sunday morning. A freeze is expected in some locations Sunday or Monday mornings.
Area forecast discussion, Apr 3, 6:21 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Thu Apr 3 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 231 AM CDT Thu Apr 3 2025
- Severe storm chances return this morning across SE OK and
W-Central AR.
- Rain chances continue through the weekend with heavy rain and flood
potential increasing, especially across SE OK and W-Central
AR.
- Much cooler weather arrives this weekend, with rain possibly
mixing with snow Sunday morning. A freeze is expected in some
locations Sunday or Monday mornings.
&&
.SHORT TERM...
(Today)
Issued at 231 AM CDT Thu Apr 3 2025
Deep upper level troughing continues across the western CONUS with
warm moist advection continuing at the low levels south of a
stalled frontal boundary draped over far southeast Oklahoma into
northern Texas. Another round of showers and thunderstorms is
already initiating over north Texas early this morning on the
leading edge of deeper moisture return in the wake of yesterday's
activity. This activity will spread northward through the morning
hours and spread over much of eastern Oklahoma and western
Arkansas throughout the day today. South of the surface boundary,
increasing instability and shear will result in a continued threat
for severe storms capable of large hail, damaging winds, and a
couple tornadoes possible near the Red River where more surface
based development is more likely. North of the boundary, over much
of the rest of the forecast area, primarily showery weather with
embedded thunderstorms will overtake the region this morning. This
wave of activity should exit the area from west to east during the
afternoon hours, with some lingering light showers possible into
the evening. The precipitation and persistent cloud cover will
result in cooler temperatures today, with most locations seeing
highs in the 60s this afternoon.
Bowlan
&&
.LONG TERM...
(Tonight through Wednesday)
Issued at 231 AM CDT Thu Apr 3 2025
A brief lull in activity is expected tonight before the next round
of rain/storms arrives Friday morning. The surface frontal
boundary is progged to lift northward some by Friday morning,
possibly getting as far north as the I-44 corridor. The slow
moving upper trough will begin to eject out into the Southern
Plains during the day Friday, with several rounds of rain and
thunderstorms once again overspreading the region. In addition to
the severe threat, a heavy rain and flooding threat will begin to
evolve from Friday through early Sunday as precipitable water
values near seasonal records for our area south of the warm front.
The heaviest rain is expected to focus near and south of the warm
front across southeast Oklahoma into west central Arkansas.
Widespread 4-6" of rain can be expected in this region with
locally up to 10" possible in some locations. Portions of
northeast Oklahoma and far northwest Arkansas will see less in the
way of rainfall totals, but still a good soaking rain for the
region through Saturday night. The Flood Watch will continue as
is, as both flash flooding and mainstem river flooding will become
a bigger problem as the event unfolds. The severe threat will
also be maintained through this time period as The ECMWF EFI
instability/shear numbers are near the maximum from Thursday
through Saturday across southeast Oklahoma.
As the trough axis finally shifts east of the region on Sunday, an
anomalously cold airmass will filter in in its wake. A few of the
showers left over early Sunday morning as the system exits could
even briefly change to snow across northern Oklahoma and northwest
Arkansas. With the time of year warm ground temperatures, very
little to no impact is expected from any wintry precip Sunday
morning at this point. Still, temperatures will notably cooler
heading through the first part of next week, with a frost/freeze
possible on Sunday and Monday morning across the northern half of
the forecast area. The forecast dries out through the rest of the
period as northwest flow aloft settles over the region, keeping
temperatures slow to warm through much of next week.
Bowlan
&&
.AVIATION...
(12Z TAFS)
Issued at 618 AM CDT Thu Apr 3 2025
Widespread showers and storms will impact the terminals through
early afternoon with coverage then likely to decrease by mid to
late afternoon. Ongoing ceilings are generally low VFR to MVFR and
this trend will steadily lower into the day with widespread MVFR
to periodic IFR levels. After sunset expectations are ceilings
will lower into IFR levels area wide. Widespread showers and
storms develop again overnight and likely impact all terminals
late in this forecast period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 49 61 48 / 90 60 100 80
FSM 65 56 73 57 / 90 80 100 100
MLC 62 54 67 51 / 90 80 100 90
BVO 61 46 61 44 / 90 60 100 70
FYV 63 51 70 50 / 90 70 100 90
BYV 60 51 66 50 / 90 70 100 90
MKO 61 52 63 48 / 90 60 100 90
MIO 57 49 60 46 / 90 70 100 80
F10 61 51 61 48 / 100 70 100 90
HHW 64 57 72 55 / 100 90 100 100
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from late tonight through Sunday morning for OKZ049-
053-063-068>076.
AR...Flood Watch from late tonight through Sunday morning for ARZ001-
002-010-011-019-020-029.
&&
SHORT TERM...04
LONG TERM....04
AVIATION...07Hazardous weather outlook, Apr 3, 4:59 AM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 AM CDT Thu Apr 3 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 AM CDT Thu Apr 3 2025
...HEAVY RAINFALL AND FLOODING THREAT INTENSIFIES THROUGH SATURDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Far Southeast Oklahoma.
ONSET...This Morning.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Southeast Oklahoma and West Central Arkansas.
ONSET...This Morning.
HEAVY RAIN.
RISK...Limited.
AREA...Southeast Oklahoma and West Central Arkansas.
ONSET...Later This Morning.
DISCUSSION...
Another round of showers and thunderstorms will move across the
region today. Severe potential will exist with storms mainly
across southeast Oklahoma into west central Arkansas south of a
frontal boundary draped across the area. Increasing moisture will
also lead to locally heavy rainfall as storms move over the same
areas from this morning through the afternoon, before moving off
to the east by mid afternoon.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...High Wind Potential.
MONDAY THROUGH WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
The weather pattern remains favorable for multiple rounds of
heavy rain and thunderstorms Saturday especially from southeast
Oklahoma through northwest Arkansas. Expect both flash flooding
and main stem river flooding concerns to increase both Friday and
Saturday. Severe weather potential will also exist Thursday and
Friday, focused across areas south and east of Interstate 44.
Large hail and damaging winds will be the main concerns, although
a limited threat for tornadoes may also exist.
Rain chances will gradually end during the daytime Sunday, with
breezy northerly winds persisting through the afternoon.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact
parts of eastern Oklahoma and northwest Arkansas now through the
weekend. Multiple periods of response may be required.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 3, 4:56 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
456 AM CDT Thu Apr 3 2025
OKZ053-031030-
Choctaw OK-
456 AM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN CHOCTAW COUNTY THROUGH
530 AM CDT...
At 456 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Bennington, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Unger... Soper...
Boswell... Kent...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3391 9588 3392 9591 3394 9594 3413 9594
3416 9592 3415 9559 3387 9584
TIME...MOT...LOC 0956Z 206DEG 43KT 3393 9595
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 3, 5:16 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 AM CDT Thu Apr 3 2025
OKZ049-031100-
Pushmataha OK-
516 AM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 600 AM CDT...
At 516 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
north of Boswell, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eubanks... Darwin...
Moyers... Kosoma...
Kellond... Dunbar...
Antlers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3447 9578 3451 9577 3451 9541 3416 9568
3416 9578
TIME...MOT...LOC 1016Z 207DEG 49KT 3413 9584
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 3, 6:07 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
607 AM CDT Thu Apr 3 2025
OKZ049-075-031130-
Latimer OK-Pushmataha OK-
607 AM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PUSHMATAHA AND
LATIMER COUNTIES THROUGH 630 AM CDT...
At 606 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Yanush, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wilburton... Red Oak...
Higgins... Sardis...
Damon... Panola...
Yanush... Robbers Cave State Park...
Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3465 9551 3477 9551 3506 9531 3506 9521
3494 9500 3457 9536
TIME...MOT...LOC 1106Z 215DEG 49KT 3470 9542
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 3, 6:09 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
609 AM CDT Thu Apr 3 2025
OKZ049-053-031145-
Choctaw OK-Pushmataha OK-
609 AM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES THROUGH 645 AM CDT...
At 609 AM CDT, Doppler radar indicated a strong thunderstorm 9 miles
north of Bennington, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Kosoma... Darwin...
Kellond... Finley...
Antlers... Moyers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3412 9594 3414 9596 3415 9598 3416 9578
3451 9578 3451 9569 3430 9546 3400 9594
TIME...MOT...LOC 1109Z 220DEG 43KT 3414 9599
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 3, 6:22 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 AM CDT Thu Apr 3 2025
OKZ072-076-031145-
Sequoyah OK-Le Flore OK-
622 AM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SEQUOYAH AND
NORTHERN LE FLORE COUNTIES THROUGH 645 AM CDT...
At 622 AM CDT, Doppler radar indicated a strong thunderstorm 8 miles
northeast of Fanshawe, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bokoshe... Scullyville...
Shady Point... Panama...
Milton... Pocola...
Spiro... Cowlington...
Poteau...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3498 9479 3509 9493 3512 9493 3520 9486
3520 9482 3525 9481 3538 9470 3523 9446
TIME...MOT...LOC 1122Z 220DEG 42KT 3506 9483
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 3, 6:39 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
639 AM CDT Thu Apr 3 2025
OKZ049-031215-
Pushmataha OK-
639 AM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUSHMATAHA COUNTY
THROUGH 715 AM CDT...
At 638 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Kosoma, moving northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eubanks... Clayton Lake State Park...
Stanley... Snow...
Moyers... Nashoba...
Kiamichi... Kosoma...
Dunbar... Finley...
Tuskahoma... Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3434 9570 3468 9532 3468 9521 3454 9504
3421 9554
TIME...MOT...LOC 1138Z 224DEG 57KT 3434 9556
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:56 AM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Apr 3, 5:05 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 25 min |
| Apr 3, 5:16 AM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| Apr 3, 6:07 AM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| Apr 3, 6:09 AM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| Apr 3, 6:22 AM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Apr 3, 6:39 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 3, 8:26 AM CDT | River Flood Warning | TSA | Pushmataha | 3 days |
| Apr 3, 8:31 AM CDT | River Flood Warning | TSA | Adair, Delaware | 3 days |
| Apr 3, 8:31 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 3 days |
| Apr 3, 8:31 AM CDT | River Flood Warning | TSA | Cherokee | 4 days |
| Apr 3, 8:57 AM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| Apr 3, 8:57 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Apr 3, 9:10 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg, Pushmataha | 38 min |
| Apr 3, 9:48 AM CDT | Special Weather Statement | TSA | Latimer, McIntosh, Pittsburg | 42 min |
| Apr 3, 4:14 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Apr 3, 4:39 PM CDT | Special Weather Statement | TSA | LeFlore | 21 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.